# SDR A6WA201904306591

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3117121
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR INTERCOSTAL AT FS 484 LBL27-LBL36 IS CRACKED O/B SIDE  REPAIRED PRESSURE FLOOR INTERCOSTAL AT FS 484 LBL27-LBL36 IAW ASAP EA# AWAC-CRJ253-01225 REV 1R
